# SDR IXXA07SMN074S

- Difficulty date: January 31, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT ELEVATOR LOWER PANEL HAS A NON STANDARD REPAIR FROM STATION XE55.062 TO STATION XE65.156.  REMOVED SKIN PANEL WITH EXISTING NON STANDARD REPAIR.  FABRICATED NEW SKIN PANEL AND REPAIR PARTS.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN PANEL INNER SURFACE.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED NEW SKIN PANEL AND REPAIR PARTS.  PERFORMED RIGHT ELEVATOR BALANCING.  FOUND WITHIN TOLERANCE, MOMENT 1471.4 IN-LBS IAW DC8 SRM 51-4-4 PAGE 1-4, DC8 SRM 55-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 55-4-1 FIGURE 1 SHEETS 1-2 ITEM "E” AND "F", DC8 SRM 51-1-9, DC8 SRM 51-1-8B, DC8 SRM 51-1-11 AND DC8 SRM 51-1-21.
